Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 348, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Oct 8, 2009, 6:24 PM CDT for 4 counties in Texas. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 8, 2009, 6:24 PM CDT (23:24 UTC)
- Expired
- Oct 8, 2009, 7:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Glasscock County, TX, Midland County, TX, Reagan County, TX, Upton County, TX
The radar
The Midland/Odessa radar (KMAF), 58 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 8, 6:40 PM CDT | TSTM WND DMG | 4 S Bigby Corner, TX | POWER POLES BLOWN DOWN AT GLASSCOCK/REAGAN COUNTY LINE BLOCKING HIGHWAY 137 |
| Oct 8, 7:20 PM CDT | TSTM WND GST 70 | St. Lawrence, TX | SEVERAL HIGHLINES WERE BROKEN ABOUT 3 MILES WEST OF ST. LAWRENCE ON FM 2401. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 8, 4:56 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.4 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2227 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 15.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMAF 082324 SVRMAF TXC173-329-383-461-090030- /O.NEW.KMAF.SV.W.0348.091008T2324Z-091009T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 624 PM CDT THU OCT 8 2009 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GLASSCOCK COUNTY IN WEST TEXAS... SOUTHEASTERN MIDLAND COUNTY IN WEST TEXAS... NORTHEASTERN UPTON COUNTY IN WEST TEXAS... NORTHWESTERN REAGAN COUNTY IN WEST TEXAS... * UNTIL 730 PM CDT * AT 623 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BIGBY CORNER...OR 17 MILES SOUTHWEST OF GARDEN CITY...MOVING NORTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... BIGBY CORNER... SAINT LAWRENCE... GARDEN CITY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWESTERN TEXAS. && LAT...LON 3208 10142 3166 10128 3151 10195 3164 10194 TIME...MOT...LOC 2324Z 240DEG 19KT 3171 10169 $$
2 follow-up statements
000 WWUS54 KMAF 082344 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 644 PM CDT THU OCT 8 2009 TXC173-329-383-461-090030- /O.CON.KMAF.SV.W.0348.000000T0000Z-091009T0030Z/ GLASSCOCK TX-MIDLAND TX-UPTON TX-REAGAN TX- 644 PM CDT THU OCT 8 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTHWESTERN REAGAN...NORTHEASTERN UPTON...SOUTHEASTERN MIDLAND AND GLASSCOCK COUNTIES... AT 643 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GARDEN CITY...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...CENTRAL GLASSCOCK COUNTY AND EAST CENTRAL GLASSCOCK COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWESTERN TEXAS. && LAT...LON 3208 10142 3166 10128 3151 10195 3164 10194 TIME...MOT...LOC 2344Z 244DEG 35KT 3182 10145 $$
000 WWUS54 KMAF 090006 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 706 PM CDT THU OCT 8 2009 TXC173-329-383-461-090030- /O.CON.KMAF.SV.W.0348.000000T0000Z-091009T0030Z/ GLASSCOCK TX-MIDLAND TX-UPTON TX-REAGAN TX- 706 PM CDT THU OCT 8 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTHWESTERN REAGAN...NORTHEASTERN UPTON...SOUTHEASTERN MIDLAND AND GLASSCOCK COUNTIES... AT 704 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES EAST OF GARDEN CITY...MOVING NORTHEAST AT 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. LAW ENFORCEMENT HAS REPORTED POWER POLES DOWN NEAR THE GLASSCOCK/REAGAN COUNTY LINE BLOCKING HIGHWAY 137. SEEK SAFE SHELTER AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWESTERN TEXAS. && LAT...LON 3208 10142 3166 10128 3151 10195 3164 10194 TIME...MOT...LOC 0005Z 244DEG 35KT 3191 10124 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 8, 2:09 PM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, Oct 8, 2:09 PM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 209 PM CDT THU OCT 8 2009 .DISCUSSION... WATER VAPOR IMAGERY/5H SHOWS SHARP MID/UPPER TROF AXIS MOVING THRU AZ WITH RESPECTABLE HEIGHT FALLS IN ADVANCE. AS SAID TROF MOVES E SFC LOW WILL MOVE INTO/NEAR WRN ROLLING PLAINS LATER THIS PM WHERE A SEMBLANCE OF TRIPLE PT. WILL BE FOUND. MSTR GRADIENT IS RATHER LOOSE BUT THERE WILL BE DRIER AIR (MAINLY 40 DWPNTS) ACRS UPPER TRANS PECOS/SE NM THIS PM WITH U50S TO N60S ACRS FAR NE TO M60S FAR S CWFA. AS 25H JET NEARS LATE THIS AFTERNOON UPPER DIVERGENCE SPREADS E AND RATHER DEEP LIFT AS SEEN 85H-5H OMEGA WILL INCREASE ALONG/INVOF SFC TROF FROM LOW ROLLING PLAINS INTO LOWER TRANS PECOS WHERE STORM INITIATION IS MOST LIKELY. MSTR WILL BE SLOW TO MOVE E ACRS LOWER TRANS PECOS SO TSTMS WILL BE POSSIBLE INTO THE MID EVENING AND IN THE NE WITH THE FRONT MOVING IN. KINEMATICS ARE ESPECIALLY FAVORABLE FOR SEVERE TSTMS WITH 0-6KM BULK SHEAR OF 70KTS. HAVE SEEN BETTER THERMODYNAMIC PROFILES AS 7H-5H LR/S ARE GENERALLY NEAR 6.75 C/KM. STILL WITH SFC DWPNTS INTO 60S THE SB CAPES MAY BE NEAR/OVER 1500 J/KG. AFTER 09Z COLD FRONT (LOCATED IN TX ATTP) WILL BE MOVING INTO LOWER TRANS PECOS AND MSTR WILL BE PUSHED E. DWPNTS ACRS PB/SE NM/UPPER TRANS PECOS WILL BE LOW ENUF FOR LOW TEMPS TO FALL BACK INTO 50S AND PROBABLY SOME 40S ACRS SE NM/UPPER TRANS PECOS. COOL TEMPS TO HOLD INTO FRI PM/SAT AM WITH DRY AIR STILL IN PLACE PER COOL/DRY NW MID LEVEL FLOW. AS NRN STREAM MID LEVEL LOW MOVES THRU THE NRN HIGH PLAINS SAT PM A MUCH COLDER POLAR FRONT WILL BE ABLE TO MOVE S (RATHER QUICKLY) PER STRONG AREA OF 85H-3H SUBSIDENCE IN WAKE OF LOW. PRETTY GOOD AGREEMENT THAT BOUNDARY WILL BE JUST N OF CWFA BY 00Z/SUN. AS FRONT MOVES S EARLY SAT NGHT EXPECT NOTICEABLE COOLING. UPSLOPE FLOW IN WAKE WILL AID IN DEVELOPMENT OF LOW CLOUDS AND THEN EVEN FOG OR LIGHT DZ WITH WAA ABOVE SHALLOW FRONT. NAM12 CONTINUES TO BE COOLEST AND LOWS IN THE 30S ARE CERTAINLY POSSIBLE ACRS PARTS OF LEA CO. WILL OPT TO TREND LOW TEMPS DOWN SEVERAL CATEGORIES ATTP...BUT STILL NOT AS COOL AS NAM12 (YET) SW MID LEVEL FLOW WILL REMAIN IN PLACE SUNDAY PM. LOW CLOUDS WILL ATTEMPT TO HOLD THRU MUCH OF THE DAY WITH UPSLOPE FLOW STILL ACRS TRANS PECOS. THIS WILL MAKE SUNDAY/S HIGH TEMP FCST DIFFICULT AS CLOUDS BREAKING OUT LATE IN THE DAY WOULD ALLOW FOR TEMPS TO INCREASE ACRS TRANS PECOS. ANOTHER TROF WILL PASS THRU NRN HIGH PLAINS ALLOWING FOR ANOTHER SURGE OF COLD AIR TO MOVE S. FRONT INTO PB BY TUE MORNING. TEMP GREATLY DEPENDENT ON LOW CLOUDS...LOOKS COOLER ESPECIALLY N-NE. WARMER WED/THUR AS STRENGTHENING SEMI-ZONAL MID LEVEL FLOW DEVELOP SERVING TO AMPLIFY 85H THERMAL RIDGE. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 51 71 46 78 / 20 10 10 10 CARLSBAD NM 49 76 46 80 / 10 10 10 10 DRYDEN TX 63 82 53 80 / 50 10 10 10 FORT STOCKTON TX 55 78 54 84 / 20 10 10 10 GUADALUPE PASS TX 47 76 50 79 / 10 10 10 10 HOBBS NM 45 76 46 76 / 10 10 10 10 MARFA TX 44 75 36 78 / 10 10 10 10 MIDLAND INTL AIRPORT TX 50 75 48 78 / 10 10 10 10 ODESSA TX 50 74 52 78 / 10 10 10 10 WINK TX 54 81 49 82 / 10 10 10 10 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. &&
Hazardous weather outlook, Oct 8, 2:12 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 212 PM CDT THU OCT 8 2009 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-091915- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 212 PM CDT THU OCT 8 2009 /112 PM MDT THU OCT 8 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS REMAIN POSSIBLE LATE THIS AFTERNOON AND EVENING NEAR AND JUST EAST OF A GAIL TO BIG SPRING TO SANDERSON LINE. SOME OF THESE STORMS WILL HAVE THE POTENTIAL OF BECOMING SEVERE...WITH DAMAGING WINDS NEAR 60 MPH AND LARGE HAIL AS THE MAIN THREATS. IN ADDITION...LOCALIZED FLASH FLOODING WILL BE POSSIBLE WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Oct 8, 4:21 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 421 PM CDT THU OCT 8 2009 TXZ062-063-069-070-082145- GLASSCOCK-MIDLAND-UPTON-REAGAN- 421 PM CDT THU OCT 8 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN UPTON... NORTHWESTERN REAGAN...SOUTHEASTERN MIDLAND AND SOUTHWESTERN GLASSCOCK COUNTIES. AN INTENSIFYING THUNDERSTORM WAS LOCATED 14 MILES SOUTHWEST OF MIDKIFF AT 421 PM CDT...MOVING NORTHEAST AT 30 MPH. THIS STORM MAY MOVE INTO SOUTHERN MIDLAND COUNTY BY 500 PM. AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Special weather statement, Oct 8, 5:14 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 514 PM CDT THU OCT 8 2009 TXZ082-082245- TERRELL- 514 PM CDT THU OCT 8 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHERN TERRELL COUNTY. AN INTENSIFYING THUNDERSTORM WAS LOCATED 30 MILES SOUTHEAST OF DRYDEN IN EXTREME SOUTHERN TERRELL COUNTY AT 513 PM CDT...MOVING NORTHEAST AT 25 MPH. THIS STORM WILL PASS OVER HIGHWAY 90 EAST OF DRYDEN. AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN SOUTHERN TERRELL COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWESTERN TEXAS.
Special weather statement, Oct 8, 5:25 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 525 PM CDT THU OCT 8 2009 TXZ051-052-063-082300- HOWARD-MARTIN-GLASSCOCK- 525 PM CDT THU OCT 8 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR HOWARD...NORTHWESTERN GLASSCOCK AND SOUTHEASTERN MARTIN COUNTIES. A STRONG THUNDERSTORM WAS LOCATED OVER LOMAX AT 525 PM CDT...MOVING NORTHEAST AT 40 MPH. THIS STORM COULD STRENGTHEN. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWESTERN TEXAS.
Special weather statement, Oct 8, 5:31 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 531 PM CDT THU OCT 8 2009 TXZ063-082300- GLASSCOCK- 531 PM CDT THU OCT 8 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN GLASSCOCK COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER EAST CENTRAL GLASSCOCK COUNTY AT 531 PM CDT...MOVING NORTHEAST AT 25 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWESTERN TEXAS.
Special weather statement, Oct 8, 5:49 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 549 PM CDT THU OCT 8 2009 TXZ082-082315- TERRELL- 549 PM CDT THU OCT 8 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EASTERN TERRELL COUNTY. AN INTENSIFYING THUNDERSTORM WAS LOCATED 20 MILES SOUTH OF THE TERRELL GAS PLANT AT 548 PM CDT...MOVING NORTHEAST AT 25 MPH. AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN EASTERN TERRELL COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWESTERN TEXAS.
Special weather statement, Oct 8, 5:56 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 556 PM CDT THU OCT 8 2009 TXZ069-082330- UPTON- 556 PM CDT THU OCT 8 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHERN UPTON COUNTY. AN INTENSIFYING LINE OF THUNDERSTORMS WAS FROM NEAR MIDKIFF SOUTHWEST TO NEAR KING MOUNTAIN. STORMS IN THE LINE WERE MOVING TO THE NORTHEAST AT 35 MPH...WITH THE LINE MOVING TO THE EAST AT 15 MPH. AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN NORTHERN UPTON COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWESTERN TEXAS.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 8:00 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 50 min |
| Oct 7, 9:24 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 36 min |
| Oct 7, 9:46 PM CDT | Areal Flood Advisory | MAF | Pecos, Terrell | 119 min |
| Oct 8, 4:23 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 52 min |
| Oct 8, 4:40 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Midland, Reagan, Upton | 65 min |
| Oct 8, 5:49 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 41 min |
| Oct 8, 6:12 PM CDT | Areal Flood Advisory | MAF | Glasscock, Midland, Reagan, Upton | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.